| Model Number |
G56174 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product code = dqx.The wire guide was disposed of, but the foreign matter was retained.The current understanding is that the user facility is returning the foreign matter only.(b)(6).Occupation = unknown.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
Event or Problem Description
As reported, upon opening the device for a biliary tree procedure, the staff noted a loose, dry, yellowing material inside the packaging.The wire guide was disposed of.This device did not make patient contact.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
Additional Manufacturer Narrative
Additional information: it was initially reported that the device was discarded and unavailable for return; however, the device was received 18mar2020.H3: device evaluated by mfg = other (81) - device evaluation has begun; however, a conclusion is not yet available.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
Additional Manufacturer Narrative
Initial report.As reported, upon opening the device for a biliary tree procedure, the staff noted a loose, dry, yellowing material inside the packaging.The wire guide was disposed of.This device did not make patient contact.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Investigation ¿ evaluation: reviews of the complaint history, device history record, documentation, instructions for use (ifu), manufacturer¿s instructions, quality control procedures, specifications, and a visual inspection of the returned device were conducted during the investigation.The visual inspection of the returned package revealed that the device was note provided, only a specimen cup with an opaque white flake in the lid.Additionally, a document-based investigation evaluation was performed.The evidence indicates the product was made to specifications.A review of the device history record showed no nonconforming events which could contribute to this failure mode.It should also be noted there were no other reported complaints for this lot number.No gaps were discovered in the manufacturing instructions, specifications, or quality control procedures for this device.Cook has concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.Based on the information provided and the examination of the returned product, investigation has concluded that this failure can be traced to a manufacturing and quality control deficiency.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unchanged, unknown or unavailable.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.